# SDR CALA9901661

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN AFT CARGO DOOR JAMB UPPER AFT WEB.  THE WEB WAS REMOVED AND A NEW WEB WAS INSTALLED IAW SRM 51-30-2 AND 51-20-1.
